# SDR YENA2025080600802

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 81,080 hours, 30,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / WINDSHIELD FRAME / CENTER POST LH & CONTINUITY FITTING LH/RH / CRACK – PERMANENT REPAIR; REFERENCES: /1/ TEMPORARY REPAIR IAW A22-539-01 /2/ AEM EA 53-0036-25 REV 0 (COVER AND PARTS 1 - 4) /3/ AIRBUS RDAF 81073709/033/2025#A /4/ AIRBUS DOSSIER 81073709 /5/ AIRBUS REPAIR DRAWING R53113672 LOWER NODE CRACK ASSESSMENT /6/ AIRBUS REPAIR DRAWING R53113430 MIRROR FITTING INSTALLATION /7/ AIRBUS REPAIR DRAWING R53112919 CONTINUITY FITTING REPLACEMENT. DESCRIPTION: DURING CURRENT (07/2025) C9 CHECK ON N527JL (MSN: 01557) @ SAL, AEM REQUIRED INSTRUCTIONS FOR A PERMANENT REPAIR OF THE PREVIOUSLY ACCOMPLISHED TEMPORARY REPAIR (REPAIRED IAW REF /1/ IN 2022) ON THE LH CENTER POST LOWER ATTACHMENT CORNER RADIUS AND BOTH LH/RH CONTINUITY FITTINGS.  AEM CONTACTED AIRBUS VIA REF /4/ DOSSIER, WHO PROVIDED INITIAL INSTRUCTIONS TO PERFORM A LOWER NODE CRACK ASSESSMENT IAW REF /5/ AND WAS DETERMINED TO BE APPLICABLE TO RS1 (REPAIR SCENARIO 1) OF REF /6/ MIRROR FITTING INSTALLATION WHICH CORRESPONDS TO CASE 1.  CASE 1 INVOLVES TRIMMING THE LOWER RADIUS EVENLY, PERFORMING A SAFETY CUT OF 1MM, TRIMMING THE SPOTFACE AREA VERTICAL WALL, PERFORMING HFEC, AND THEN MANUALLY FINISHING THE SURFACE TO A VALUE OF < 3.2 MICROMETERS.  FURTHER, TO FACILITATE AN EXTENDED REPETITIVE INSPECTION THRESHOLD AND INTERVAL, AEM REPLACED BOTH THE LHS AND RHS CONTINUITY FITTINGS IAW REF /7/.  SEE REF /2/, AEM EA, FOR ALL DETAILS. THESE INSTRUCTIONS ARE APPROVED PER REF /3/ RDAF AS PERMANENT WITH POST REPAIR INSPECTIONS REQUIRED IAW THE FOLLOWING SCHEDULE: RDAF SECTION 13 AREA 1 - AT THE CONTINUITY FITTINGS: TH = 29300 FC, INT = 8600 FC, METHOD = HFEC OF CONTINUITY FITTINGS AS PER NTM 53-11-29 AFTER SHIM REMOVAL. RDAF SECTION 13 AREA 2 - AT THE WINDSHIELD FRAMING: TH = 34500 FC, INT = TBD, METHOD = TBD, RDAF SECTION 13 AREA 3 - AT THE MIRROR FITTING: TH = 60000 FC, INT = TBD, METHOD = TBD. EC A22-539-03 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /2/ EA AND COMPLIES WITH THE REF /3/ RDAF WITHOUT DEVIATION. EC A22-539-04 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS IAW REF /3/ RDAF SECTION 13 AREA 1 CONTINUITY FITTINGS. EC A22-539-05 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS IAW REF /3/ RDAF SECTION 13 AREA 2 WINDSHIELD FRAMING AND IS CURRENTLY PENDING THE OEM. EC A22-539-06 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS IAW REF /3/ RDAF SECTION 13 AREA 3 MIRROR FITTING AND IS CURRENTLY PENDING THE OEM. SUBSTANTIATION: THIS PERMANENT, CATEGORY B, REPAIR IS APPROVED BY REF /3/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A22-539-03)
